Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes drop in my sugar levels when suffering from constant pain from a back operation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
I need specialists are but on public list and I'm getting. No where I have several ailment al domino effect I thin. I lost 22 kg now 38 kg. sugars drop making me I'll but endocronogist thinks it's ok even when I'm almost near fainting. My lady reproductive organs are playing up. I have constant pain from back operation .. I am only 43 years old . I suffer I with chronic pain. And now starting to get depressed. My name is XXXX my the way . Thankyou for your help .
Posted Sat, 1 Feb 2014 in Cancer
 
 
Answered by Dr. Shanthi.E 2 hours later
Brief Answer: multiple problems Detailed Answer: Hello XXXX, Yes, you seem to have multiple problems. All of these require multi-directional treatment approach. Firstly, you are losing weight. You have lost 22 kg and are now 38kg. The reason for this weight loss needs to be found out. Sugars drop when the oral intake of food or calories are inadequate. Are you eating regularly? Is your appetite normal? Perhaps your endocrinologist thinks there is no underlying organic cause for fall in blood sugars levels. You have problems with ovaries, your back is giving you chronic pain. I assume you are on medications for the same. You are now starting to get depressed, you probably would benefit from a low dose anti-depressant drug like Amitriptyline for a short term. You may want to request your primary doctor to prescribe you the same. The weight loss could be due to Diverticulitis or suspected lymphoma. This needs confirmation through further investigations. Please let me know any specific health concerns that I can help you with as to your current health problems. I would be glad to help you. Regards,
Above answer was peer-reviewed by
 
Follow-up: What causes drop in my sugar levels when suffering from constant pain from a back operation? 2 days later
As from last night ihave been feeling faint and weak. My bp, sugars and temp are fine. I have slept and ate well.. Should i be concerened ? Thanks in advance
 
 
Answered by Dr. Shanthi.E 10 minutes later
Brief Answer: eat well and rest well Detailed Answer: Hello XXXX, I am glad your BP, sugar and temperature are normal. Since these vitals are normal, I do not think there is something medically alarming in you at this point. Regarding feeling faint and weak, I would suggest you to eat adequately. Take food every 2 to 3 hours. Drink more of soups, take vegetables and fruits to replenish the electrolytes and water. Rest adequately as well. You should be fine soon. My wishes to you :) Take care!
Above answer was peer-reviewed by
 
Follow-up: What causes drop in my sugar levels when suffering from constant pain from a back operation? 31 hours later
I usually sugfer with low sugars. Not diebetic . They are currently 12.9 and the sizzy ess is still lingering?
 
 
Answered by Dr. Shanthi.E 14 hours later
Brief Answer: get evaluated Detailed Answer: Hello, I would suggest you to get a serum electrolytes test done along with a check of your random blood sugar, and blood pressure recording. An Endocrinologist opinion would be ideal too. Get well soon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor